# SDR VTZA96253

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Heater
- Part number: 102AU1AG
- Condition: Failed
- Location: Tat Probe
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6160 - IAD-TYS - DURING CRUISE, RETURNED TO IAD DUE TO TAT PROBE HEATER FAILED IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED TAT PROBE, OPS CHECKS OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
